# SDR CALA2018032601010

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W35152
- Condition: Damaged
- Location: Bs 2150-2174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER SKIN FOUND DAMAGED AT BS 2150 - 2174,  STRINGERS 39R - 40R.  THE SKIN WAS REPAIRED IAW ECRA 5330-06348,  REV.
